# SDR AMTA200800153

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY LBL 17.24, STA 727I (T) UNION AREA HAVE LIGHT CORROSION.  REMOVED CORROSION, ORG MAT .071, MAT LOSS .011, REM MAT .060, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A, FABRICTED REPAIR PART FROM BAC 1509-100688 IAW EA 737-5300-08-A0037.  (K)
